# SDR F3LA2011022100607

- Difficulty date: February 17, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N936FR
- Make and model: Airbus A319-111
- Aircraft serial: 2392
- Aircraft time: 21,732 hours, 10,665 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: B372BAM0509
- Part serial: Q00136011219
- Condition: Malfunctioned
- Location: Flt Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT LIFT OFF, AN UNCOMMANDED ACFT ROLLED RT.  AT TOUCHDOWN, AT SPEEDBRAKE DEPLOYMENT, ACFT AGAIN ROLLED RT AND REQUIRED SIGNIFICANT LT AILERON INPUT TO KEEP LT MLG ON THE GROUND.  REPLACED NR 1 SEC IAW AMM 27-94-34, PB 401.  OPS CHECKED GOOD AND OPS CHECK FIGHT WAS SATISFACTORY.
